# SDR TWAA0016007

- Difficulty date: October 4, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FLOOR MEMBRANE CORRODED AT STA 156 TO 160, RBL 22 INCHES TO 33 IN.  MADE AND INSTALLED NEW SECTION OF MEMBRANE PER SRM 51-70-4 FIG 2 PAGE 96.  INSTALLED FASTENERS PER SRM 51-30-0.  REF SRM 53-11-1 FIG 12.
